# SDR AALA202204064865

- Difficulty date: March 31, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737
- Aircraft serial: 31091
- Aircraft time: 36,221 hours, 14,824 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOWER SKIN CRACK ALONG RIB STA101.90 19 INCHES FROM FRONT SPAR. REPAIRED CRACK AT STA 101.90 19 INCHES FROM FRONT SPAR
